# SDR USAA2013112700012

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 17,452 hours, 5,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK DELAMINATION & DISBONDING ON AFT CARGO FLOOR PANEL 151DF BETWEEN FR 50 TO FR 53.  REPLACED AFT CARGO FLOOR PANEL 151DF IAW A321 AMM 53-42-14-400-01-A.
